Dr. Marco Antonio Taneco Hernández

Productividad Académica

 

Artículos

  • Vivas-Cruz, L.X., González-Calderón, A., Taneco-Hernández, M.A., and Luis, D.P. (2020). Theoretical analysis of a model of fluid flow in a reservoir with the Caputo-Fabrizio operator. Communications in Nonlinear Science and Numerical Simulation, 84, 105186, 25 pp.

  • Taneco-Hernández, M.A., and Vargas-De León, C. (2020). Stability and Lyapunov functions for systems with Atangana–Baleanu Caputo derivative: An HIV/AIDS epidemic model. Chaos Solitons & Fractals, 132, 109586, 9 pp.
  • Morales-Delgado, V.F., Gómez-Aguilar, J.F., and Taneco-Hernández, M.A. (2020). Mathematical modeling approach to the fractional Bergman's model. Discrete & Continuous Dynamical Systems - S, 13(3), 805-821. 10.3934/dcdss.2020046.

  • Taneco-Hernández, M.A., Morales-Delgado, V.F., and Gómez-Aguilar, J.F. (2019). Fundamental solutions of the fractional Fresnel equation in the real half-line. Physica A. Statistical Mechanics and its Applications, 521, 807–827.

  • Martínez-Lázaro, C., Taneco-Hernández, M.A., Reyes-Carreto, R., and Vargas-De León, C. (2019). Existence of a conserved quantity and stability of in vitro virus infection dynamics models with absorption effect. Computational and Mathematical Methods in MedicineArt. ID 2954041, 10 pp. 10.1155/2019/2954041.

  • Taneco-Hernández, M.A., Morales-Delgado, V.F., Gómez-Aguilar, J.F. (2019). Fractional Kuramoto-Sivashinsky equation with power law and stretched Mittag-Leffler kernel. Physica A. Statistical Mechanics and its Applications, 527, 121085, 16 pp.
  • Morales-Delgado, V.F., Gómez-Aguilar, J.F., and Taneco-Hernández, M.A. (2019). Analytical solution of the time fractional diffusion equation and fractional convection-diffusion equation. Revista Mexicana de Física, 65(1), 82–88.

  • Cuahutenango-Barro, B., Taneco-Hernández, M.A., Gómez-Aguilar, J.F. (2018). On the solutions of fractional-time wave equation with memory effect involving operators with regular kernel. Chaos, Solitons & Fractals, 115, 283–299.

  • Morales-Delgado, V.F., Gómez-Aguilar, J.F., Taneco-Hernández, M.A., Escobar-Jiménez, R.F., and Olivares-Peregrino, V.H. (2018). Mathematical modeling of the smoking dynamics using fractional differential equations with local and nonlocal kernel. Journal of Nonlinear Sciences and Applications, 11(8), 994–1014.  
  • Morales-Delgado, V.F., Gómez-Aguilar, J.F., Taneco-Hernández, M.A., and Escobar-Jiménez, R.F. (2018). A novel fractional derivative with variable- and constant-order applied to a mass-spring-damper system. The European Physical Journal Plus, 133, 78. 10.1140/epjp/i2018-11905-4.

  • Morales-Delgado, V.F., Gómez-Aguilar, J.F., Taneco-Hernández, M.A., and Escobar-Jiménez, R.F. (2018). Fractional operator without singular kernel: Applications to linear electrical circuits. International Journal of Circuit Theory and Applications, 1-26 pp. 10.1002/cta.2564.

  • Morales-Delgado, V.F., Gómez-Aguilar, J.F., Taneco-Hernández, M.A., and Baleanu, D. (2018). Modeling the fractional non-linear Schrödinger equation via Liouville-Caputo fractional derivative. Optik, 162, 1-7. 10.1016/j.ijleo.2018.01.107.

  • Morales-Delgado, V.F., Gómez-Aguilar, J.F., Escobar-Jiménez, R.F., and Taneco-Hernández, M.A. (2018). Fractional conformable derivatives of Liouville-Caputo type with low-fractionality. Physica A. Statistical Mechanics and its Applications, 503, 424–438.   
  • Morales-Delgado, V.F., Gómez-Aguilar, J.F., and Taneco-Hernández, M.A. (2018). Analytical solutions of electrical circuits described by fractional conformable derivatives in Liouville-Caputo sense. AEU-International Journal of Electronics and Communications, 85, 108-117.

  • Gómez-Aguilar, J.F., Escobar-Jiménez, R.F., Olivares-Peregrino, V.H., Taneco-Hernández, M.A., and Guerrero-Ramírez, G.V. (2017). Electrical circuits RC and RL involving fractional operators with bi-order. Advances in Mechanical Engineering, 9(6), 1–10.

  • Morales-Delgado, V.F., Taneco-Hernández, M.A., and Gómez-Aguilar, J.F. (2017). On the solutions of fractional-order of  evolution equations. European Physical Journal Plus, 132(47), 1-16.

  • Gómez-Aguilar, J.F., Morales-Delgado, V.F., Taneco-Hernández, M.A., Baleanu, D., Escobar-Jiménez, R.F., and Qurashi , M.A. (2016). Analytical solutions of the electrical RLC circuit via Liouville-Caputo operators with local and non-local kernels. Entropy, 18(402), 1-12.
  • Ruíz-Hernández, S., Ortega-Torres, E., Sánchez-López, C., Carrasco-Aguilar, M.A., Ochoa-Montiel, R., Ilhuicatzi-Roldán, R., and Taneco-Hernández, M.A. (2015). Adaptive synchronization of chaotic systems considering performance parameters of operational amplifiers. Advances in Mathematical Physics, Art. ID 919654, 8 pp.

 

 

Capítulos de Libros

  • Morales-Delgado, V.F., Gómez-Aguilar, J.F., Torres, L., Escobar-Jiménez, R.F., and Taneco-Hernández, M.A. (2019). Exact solutions for the Liénard type model via fractional homotopy methods. In Gómez-Aguilar, J.F., et. al. (Eds.). Fractional Derivatives with Mittag-Leffler Kernel. Studies in Systems, Decision and Control, 194, 269-291. Springer, Cham.